# SDR ASAA2015033011214

- Difficulty date: March 30, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 52,237 hours, 23,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655486220
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD INTERCOSTAL CORRODED BS 1016, BL 0-RBL 8.  ACFT GROUNDED. R & R INTERCOSTAL, PN 148A2261Y18, PO 835952.1 ON AFT  PRESSURE BULKHEAD AT BS 1016, BL 0-RBL 8 IAW SRM 51-40-02 AND DWG 148A0922, SHT 011.  ENGINEERING ISSUED ME-04 ASA-609-0739 FOR USE OF PN 148A2261Y18 IN LIEU OF PN 65-54862-20.
